| Model Number |
H74939171060670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b- pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 60-70% stenosed target lesion was located in the mildly tortuous and severely calcified brachiocephalic fistula anastomosis.A 6.0 x 60, 75cm mustang balloon catheter was selected for use in a percutaneous transluminal angioplasty.During inflation, the balloon burst.The procedure was completed with another of the same device.There was no patient injury as a result of this event.
Event or Problem Description
It was reported that balloon rupture occurred.The 60-70% stenosed target lesion was located in the mildly tortuous and severely calcified brachiocephalic fistula anastomosis.A 6.0 x 60, 75cm mustang balloon was selected for use in a percutaneous transluminal angioplasty.During inflation, the balloon burst.The procedure was completed with another of the same device.There was no patient injury as a result of this event.
Additional Manufacturer Narrative
D2b- pro code (product code): fge, lit.(b)(6).H4 - device manufacture date updated.G4 - premarket / 510(k): k141521, k141597.
Additional Manufacturer Narrative
E1 - initial reporter email: added.D2b- pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k): k141521, k141597.Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 11mm in length and extended from a position 6mm proximal of the proximal markerband to 4mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.
Event or Problem Description
Additional Manufacturer Narrative
D2b- pro code (product code): fge, lit.E1 - initial reporter phone: +011(820)50713348965.G4 - premarket / 510(k): k141521, k141597.Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 11mm in length and extended from a position 6mm proximal of the proximal markerband to 4mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.
Event or Problem Description